MathSciNet Relay Station
MathSciNet bibliographic data
MR2877313 93A14 (60J20 90B15 93C55 93E15 94A12)
Huang, Minyi; Dey, Subhrakanti; Nair, Girish N.; Manton, Jonathan H. Stochastic consensus over noisy networks with Markovian and arbitrary switches. Automatica J. IFAC 46 (2010), no. 10, 1571–1583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement